Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Intrinsically linked graphs and even linking number

Thomas Fleming and Alexander Diesl

Algebraic & Geometric Topology 5 (2005) 1419–1432
Bibliography
1 G Bowlin, J Foisy, Some new intrinsically 3–linked graphs, J. Knot Theory Ramifications 13 (2004) 1021 MR2108646
2 S Chan, A Dochtermann, J Foisy, J Hespen, E Kunz, T Lalonde, Q Loney, K Sharrow, N Thomas, Graphs with disjoint links in every spatial embedding, J. Knot Theory Ramifications 13 (2004) 737 MR2088742
3 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445 MR722061
4 E Flapan, Intrinsic knotting and linking of complete graphs, Algebr. Geom. Topol. 2 (2002) 371 MR1917057
5 E Flapan, J Pommersheim, J Foisy, R Naimi, Intrinsically $n$–linked graphs, J. Knot Theory Ramifications 10 (2001) 1143 MR1871222
6 E Flapan, R Naimi, J Pommersheim, Intrinsically triple linked complete graphs, Topology Appl. 115 (2001) 239 MR1847466
7 T Fleming, Intrinsically linked graphs with knotted complements, preprint
8 T Fleming, J Pommersheim, Intrinsically linked graphs and the Sato–Levine invariant, J. Knot Theory Ramifications 16 (2007) 761 MR2341315
9 B Johnson, W Johnson, On the size of links in $K_{n,n}, K_{n,n,1}$, and $K_n$, J. Knot Theory Ramifications 11 (2002) 145 MR1895366
10 N Robertson, P Seymour, R Thomas, Sachs' linkless embedding conjecture, J. Combin. Theory Ser. B 64 (1995) 185 MR1339849
11 H Sachs, On spatial representations of finite graphs, from: "Finite and infinite sets, Vol. I, II (Eger, 1981)", Colloq. Math. Soc. János Bolyai 37, North-Holland (1984) 649 MR818267
12 M Shirai, K Taniyama, A large complete graph in a space contains a link with large link invariant, J. Knot Theory Ramifications 12 (2003) 915 MR2017962